Logarithmic Sobolev inequality for H0s-metric on pinned loop groups

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper we prove the logarithmic Sobolev inequality on pinned loop groups over compact Lie groups equipped with H0s-metric (s > 1/2). We also compute the Ricci tensor with respect to H0 s-metric and investigate its asymptotic behavior as s decreases to 1/2.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Issue number1
Publication statusPublished - Mar 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Logarithmic Sobolev inequality for H0s-metric on pinned loop groups'. Together they form a unique fingerprint.

Cite this